RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 33, Issue 2  


Normal Approximation in Hilbert Space. I
B. A. Zalesskiĭ, V. V. Sazonov, V. V. Ul'yanov
225
A Limit Theorem on Random Walk in Random Environment
A. V. Letchikov
246
On the Accuracy of Normal Approximation in Banach Spaces
B. A. Zalesskiĭ
257
On Limit Distributions of Random Symmetric Polynomials
L. Seidl'
266
Amarts with Discrete Time
I. A. Dzhvarsheishvili
279
Law of Iterated Logarithm for Fluctuation of Posterior Distributions for a Class of Diffusion Processes and a Sequential Test of Power One
B. L. S. Prakasa Rao
289
On the Accuracy of Approximation in Sequential Wald Test
V. I. Lotov
295
New Classes of Dependent Random Variables and Generalization of Darmois–Skytovich Theorem to the Case of Several Forms
A. M. Kagan
305
Asymptotically Efficient Nonparametric Estimation of Functionals on Spectral Density with Zeros
M. S. Gynovyan
315
On Asymptotically Optimal Equivariant Sequential Estimation of Location Parameter for a Smooth Density
M. S. Ermakov
323
Properties of Elements of an Estimate of Monotonous Trend
M. P. Krivenko, I. V. Maсkevich
336

Short Communications
On Skorokhod's Differentiability of Measures
V. I. Bogachev
349
The Lindeberg–Feller Theorem for Sums of a Random Number of Independent Random Variables in a Triangular Array
J. Bethmann
354
Convergence of Moments of Random Sums
V. M. Kruglov
360
On the Problem of Refinement of Poisson Approximation
K. A. Borovkov
364
Estimates in Renyi's Theorem in Terms of Renewal Theory
S. Yu. Vsechsvyatskiĭ, V. V. Kalashnikov
369
Application of Smoothness Function in Proving of the Local Limit Theorem
N. G. Gamkrelidze
373
Convolutions of Random Measures on a Compact Group
D. S. Mindlin, B. A. Rubshtein
376
On Jackson Circuits on Countable Graphs
M. Ya. Kelbert, M. L. Kontsevich, A. N. Rybko
379
Calculation of the Expected Value of the Length of a Random Minimal Tree
E. A. Timofeev
383
Local Limit Theorems for Critical Galton–Watson Processes with Decreasing Immigration
I. Rachimov
387
Comparability of Migration Processes
G. I. Falin
392
Equivalence of Two Forms of Asymptotic Expansion
D. M. Chibisov
396
Connection of the Discrete Time Ergodic Stationary Process with the Quantizied Process
V. F. Gaposhkin
401
Moderate Deviations for Total Number of Particles in Critical Branching Processes
V. A. Topchiĭ
406
Boundary Problems for Systems of Stochastic Differential Equations with Partial Derivatives
F. F. Frolov
409
Exponential Formulas and Dolean Equation for Discontinuous Two-Parametrical Processes
Yu. S. Mishura
412
Infinitely Divisible Markov Mappings in Quantum Theory of Probability
L. V. Denisov
417
On Weighted $M$-Estimates in Non-Linear Regression
V. A. Gurevich
421
Preservation of the Bayesian Property in the Estimation Problem for Functions of the Mean of the Normal Law
V. N. Ol'man
424

New Books
New Books
S. P. Yakovleva
429
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020